IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Osamu Fujiwara (Nagoya Inst. of Tech.)
Vice Chair Nobuo Kuwabara (Kyushu Inst. of Tech.)
Secretary Kimitoshi Murano (Tokai Univ.), Eiji Hankui (NEC)
Assistant Yoshiharu Akiyama (NTT), Yoshitaka Toyota (Okayama Univ.)

Conference Date Thu, May 27, 2010 09:00 - 17:30
Fri, May 28, 2010 09:00 - 16:45
Topics 4th Pan-Pacific EMC Joint Meeting - PPEMC’10 
Conference Place Cyberscience Center, Tohoku University 
Address 6-3, Aoba, Aramaki, Aoba-ku, Sendai 980-8578 Japan
Sponsors Co-sponsored by IEEJ Technical Committee on Electromagnetic Compatibility and IEEE EMC Society Japan/Sendai Chapters; supported by Cyberscience Center of Tohoku University
Announcement Banquet will be held after Invited Session 1 on the first day and the Banquet registration will be received only on site.

Thu, May 27 AM  Technical Session 1
Chair: Prof. Tzong-Lin Wu, National Taiwan University, Co-chair: Dr. Yu-ichi Hayashi, Tohoku University
09:00 - 10:30
  09:00-09:10 Opening Address ( 10 min. )
(1) 09:10-09:30 An analysis of the standing wave on the imbalanced power line Masahiro Kinugawa, Yu-ichi Hayashi, Takaaki Mizuki, Hideaki Sone (Tohoku Univ.)
(2) 09:30-09:50 Influence of device structure on electromagnetic (EM) information leakage from the device Kouhei Ohmura, Yu-ichi Hayashi, Takaaki Mizuki, Hideaki Sone (Tohoku Univ.)
(3) 09:50-10:10 Improved SPM Method for Estimating Location of Multiple Coherent Current Sources Jerdvisanop Chakarothai, Yuan Zhen, Qiang Chen, Kunio Sawaya (Tohoku Univ.)
(4) 10:10-10:30 A Measurement Method for 2-D EMF Distributions Using Optical Tracker Ken Sato, Hiroaki Kawata, Yoshitsugu Kamimura (Utsunomiya Univ.)
  10:30-10:45 Break ( 15 min. )
Thu, May 27 PM  Technical Session 2
Chair: Prof. Fengchao Xiao, University of Electro-Communications, Co-chair: Prof. Nobuo Kuwabara, Kyushu Institute of Technology
10:45 - 12:05
(5) 10:45-11:05 Equivalent Circuit Analysis of F-SIR Structure with Negative Group Time Delay Ryosuke Yanagisawa, Yoshiki Kayano, Hiroshi Inoue (Akita Univ.)
(6) 11:05-11:25 A Proposal of Complex Electromagnetic Field Measurement Method Toshihiro Takatsu, Fengchao Xiao (UEC), Kimitoshi Murano (Tokai Univ.), Yoshio Kami (UEC)
(7) 11:25-11:45 Variability in Electromagnetic Fields Caused by Indirect Discharges onto Vertical Coupling Plane. Takuro Tsuji, Yoshinori Taka, Osamu Fujiwara (Graduate Nagoya Inst.), Norio Yamamoto (Industrial Research Center of Shiga Pref.)
(8) 11:45-12:05 Conservative Calculation of Whole-Body Averaged SARs over 1 GHz in Infants Hironobu Miwa, Akimasa Hirata, Osamu Fujiwara (NIT), Tomoaki Nagaoka, Soichi Watanabe (NICT)
  12:05-13:30 Lunch Break ( 85 min. )
Thu, May 27 PM  Technical Session 3
Chair: Prof. Jianqing Wang, Nagoya Institute of Technology
13:30 - 14:30
(9) 13:30-13:50 In-vivo Measurement of Dielectric Properties for Human-Body Skin Tissue with Semi-rigid Coaxial Probe Yusuke Sato, Akimasa Hirata, Osamu Fujiwara (NIT)
(10) 13:50-14:10 Physics-Based Modeling of DGS Filter Formed on Return Plane of Printed Circuit Boards Keisuke Matsumoto, Yoshitaka Toyota, Kengo Iokibe, Ryuji Koga (Okayama Univ.)
(11) 14:10-14:30 Impact of wireless body area network to medical electronic equipment Shinobu Ishigami (NICT), Kengo Kitaichi, Yuji Goto (Tokyo City Univ.), Kenichi Takizawa, Sung Grace Hui Hsia (NICT), Masamitsu Tokuda (Tokyo City Univ.)
  14:30-14:45 Break ( 15 min. )
Thu, May 27 PM  Technical Session 4
Chair: Prof. Yougang Gao, Beijing University of Posts & Telecommunications, Co-chair: Prof. Qiang Chen, Tohoku University
14:45 - 15:45
(12) 14:45-15:05 Numerical Analyses of Electromagnetic Near Fields around Perfectly Conductive Thin Wire Arrays Illuminated by Plane Waves. Kazuo Aizawa, Hiroshi Echigo (Tohoku Gakuin Univ.)
(13) 15:05-15:25 Evaluation of Site Deviation Reduction Effect in Ferrite Cores Array using Imitated Equipment Tatsuro Honda, Nobuo Kuwabara (Kyutech), Jiro Kawano (VCCI Council)
(14) 15:25-15:45 Evaluation method of information in electromagnetic disturbance radiated from PC display using time varying stripe image Toshihide Tosaka, Yukio Yamanaka, Kaori Fukunaga (NICT)
  15:45-16:00 Break ( 15 min. )
Thu, May 27 PM  Invited Session 1
Chair: Prof. Osamu Fujiwara, Nagoya Institute of Technology
16:00 - 17:30
(15) 16:00-16:45 A brief model of the common-mode excitation in non-uniform transmission lines
Ryuji Koga, Okayama University
(16) 16:45-17:30 Technical Trends in High-speed Power Line Communication
Masamitsu Tokuda, Tokyo City University
  18:00-20:00 Banquet ( 120 min. )
Fri, May 28 AM  Invited Session 2
Chair: Prof. Yoshio Kami, University of Electro-Communications
09:00 - 10:30
(17) 09:00-09:45 Some recent research works on low frequency EM bioeffect in China
Yougang Gao, Beijing University of Posts & Telecommunications
(18) 09:45-10:30 Review of the Development of Breast Cancer Detection System Using Microwave Tomography Technology
Jeong-Ki Pack, Chungnam National University
  10:30-10:50 Break ( 20 min. )
Fri, May 28 PM  Invited Session 3
Chair: Prof. Hiroshi Inoue, Akita University
10:50 - 12:20
(19) 10:50-11:35 Broadband Common-mode Noise Rejection for GHz Differential Signals Using Defected Ground Structures
Tzong-Lin Wu, National Taiwan University
(20) 11:35-12:20 How to enhance EMC self learning
Khan-ngern Werachet, King Monkut's Institute of Technology Ladkrabang
  12:20-14:00 Lunch Break ( 100 min. )
Fri, May 28 PM  Technical Session 5
Chair: Prof. Jeong-Ki Pack, Chungnam National University
14:00 - 15:20
(21) 14:00-14:20 Measurement of the radiated electromagnetic filed intensity using spherical electrodes and a horn antenna Ken Kawamata (Hachinohe Inst. of Tech.), Shigeki Minegishi (Tohoku Gakuin Univ.), Osamu Fujiwara (NIT)
(22) 14:20-14:40 Severity Estimation of Air discharge of an ESD-gun with Low Charge Voltages Ikuko Mori (SNCT), Osamu Fujiwara (NIT)
(23) 14:40-15:00 Frequency Spectra and Their Uncertainty of Discharge Currents for Contact Discharges of ESD-Gun Yoshinori Taka, Fumihiko Toya, Osamu Fujiwara (NIT)
(24) 15:00-15:20 Lightning surge test for internal port of broadband telecommunication installation Kazuo Murakawa, Hironori Makino (NTT East Corp.), Shoichi Kuramoto (NTT E&E Labs.)
  15:20-15:35 Break ( 15 min. )
Fri, May 28 PM  Technical Session 6
Chair: rof. Khan-ngern Werachet, King Monkut's Institute of Technology Ladkrabang, Co-chair: Prof. Hideaki Sone, Tohoku University
15:35 - 16:45
(25) 15:35-15:55 Development of low-frequency, wideband magnetic field dosimeter and its application to measurement of conducted emission from appliances Kenichi Yamazaki, Kiyotomi Miyajima (CRIEPI)
(26) 15:55-16:15 A Unified Phantom for the SAR Compliance Test of Mobile Phones Lira Hamada (NICT), Takahiro Iyama, Teruo Onishi (DOCOMO), Soichi Watanabe (NICT)
(27) 16:15-16:35 A conductive noise filter in PCB using a λ/4 resonance plate Jun Sakai, Kouichirou Nakase, Eiji Hankui (NEC)
  16:35-16:45 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshitaka Toyota (Okayama University)
3-1-1 Tsushima-Naka, Kita-ku, Okayama 700-8530, JAPAN
TEL +81-86-251-8137, FAX +81-86-251-8136
emcj 


Last modified: 2010-05-18 00:59:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /  
 
 Go Top  Go Back   Prev EMCJ Conf / Next EMCJ Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan